| Model Number |
0747031550 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a piece of the product became loose and fell inside the patient.The piece of the product remained inside the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: stopcocks become loose and fall into patient.Probable root cause: adaptor wear, locking mechanism (j-lock, speedlock) wear, use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description